# SDR FDEA202305230919

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,525 hours, 18,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATELY 0.15"   IN LENGTH AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT CORNER   NUMBER 2 SLAT ANTI-ICE TELESCOPIC DUCT CUTOUT UPPER OUTBOARD CORNER AT   APPROXIMATELY STA XOS470.000.  RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT CORNER NUMBER 2   SLAT ANTI - ICE TELESCOPIC DUCT CUTOUT UPPER OUTBOARD CORNER AT APPROXIMATELY   STATION XOS 470 .000 REPAIRED AS PER SRM 57-40-01-2R REPAIR 10 FIGURE 201 SHEET 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
